Sum rules regarding the sign problem in Monte Carlo shell model calculations - art. no. 044327

Citation
Cw. Johnson et Dj. Dean, Sum rules regarding the sign problem in Monte Carlo shell model calculations - art. no. 044327, PHYS REV C, 6104(4), 2000, pp. 4327
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW C-NUCLEAR PHYSICS
ISSN journal
0556-2813 → ACNP
Volume
6104
Issue
4
Year of publication
2000
Database
ISI
SICI code
0556-2813(200004)6104:4<4327:SRRTSP>2.0.ZU;2-B
Abstract
The Monte Carlo shell model is a powerful technique for computational nucle ar structure. Only a certain class of nuclear interactions, however, such a s pairing and quadrupole, is free of the numerical noise known as the sign problem. This paper presents sum rules that relate the sign problem to the J = 0 pairing matrix elements, thus illuminating the extrapolation procedur e routinely use for realistic shell-model interactions.